논문KCI 등재
Correction to “On prime near-rings with generalized (σ,τ)derivations, Kyungpook Math. J., 45(2005), 249–254”
경북대학교 자연과학대학 수학과|2020.06|Kyungpook Mathematical Journal|제60권 제2호|pp. 415-421|DOI 10.5666/KMJ.2020.60.2.415
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In the proof of Theorem 3 on p.253 in [4], both right and left distributivity are assumed simultaneously which makes the proof invalid. We give a corrected proof for this theorem by introducing an extension of Lemma 2.2 in [2].
Abstract
In the proof of Theorem 3 on p.253 in [4], both right and left distributivity are assumed simultaneously which makes the proof invalid. We give a corrected proof for this theorem by introducing an extension of Lemma 2.2 in [2].
참고문헌 (6)
- K. I. Beidar, "Posner and Herstein theorems for derivations of 3-prime near-rings"
- H. E. Bell, "On prime near-rings with generalized derivation", In. J. Math. Math. Sci., pp.5~ (2008)
- H. E Bell, "On derivations in near-rings and near-fields", North-Holland Mathematics Studies, 137, pp.31~35 (1987)
- Oznur Goelbasi, "On Prime Near-rings with Generalized -derivations", Kyungpook Mathematical Journal, 45(2), pp.249~254 (2005), 경북대학교 자연과학대학 수학과
- O. Golbası, "Results on prime near-ring with (σ, τ )-derivation", Math. J. Okayama Univ, 46, pp.1~7 (2004)
- X. K. Wang, "Derivations in prime near-rings", Proc. Amer. Math. Soc., 121, pp.361~366 (1994)
관련 논문AI추천
ON PERMUTING 3-DERIVATIONS AND COMMUTATIVITY IN PRIME NEAR-RINGS박규홍, 정용수대한수학회 · 대한수학회논문집2010 · 제25권 제1호Structure of $3$-prime near-rings satisfying some identitiesAbdelkarim Boua대한수학회 · 대한수학회논문집2019 · 제34권 제1호Some commutativity theorems of prime rings with generalized (σ, τ)-derivationEmine Koc, Oznur Golbasi대한수학회 · 대한수학회논문집2011 · 제26권 제3호TWO-SIDED Γ-α-DERIVATIONS IN PRIME AND SEMIPRIME Γ-NEAR-RINGSAkin Alkan, Mustafa Kazaz대한수학회 · 대한수학회논문집2008 · 제23권 제4호Commutativity of Jordan ideals in 3-prime near-rings with derivationsAbdelkarim Boua대한수학회 · 대한수학회논문집2018 · 제33권 제1호On permuting n-derivations in near-ringsMohammad Ashraf, Mohammad Aslam Siddeeque대한수학회 · 대한수학회논문집2013 · 제28권 제4호
이 간행물의 다른 논문 (14건)
Lightlike Hypersurfaces of an Indefinite Nearly Trans-Sasakian Manifold with an (l,m)-type Connection이철우, 이재원pp. 223-238On Alexander Polynomials of Pretzel Links배용주, 이인숙pp. 239-253Divide Knot Presentation of Knots of Berge’s Sporadic Lens Space SurgeryYuichi Yamadapp. 255-277Torsion in Homology of Dihedral Quandles of Even Order양승엽pp. 279-288Minkowski's Inequality for Variational Fractional IntegralsAzizollah Babakhanipp. 289-295
